| Model Number |
MMT-722RNAS |
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/15/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
The customer reported via phone call the insulin pump alarmed motor error and a motor encoder position error.The customer was assisted with troubleshooting.The customer¿s blood glucose level was 170 mg/dl at the time of the incident.The customer stated that the drive support cap appeared normal and that the insulin pump was not exposed to high magnetic fields.The customer was advised that the insulin pump needed to be replaced and was advised to discontinue use of the insulin pump and to revert to the backup plan.The insulin pump will be returned for analysis.